Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have this rash that is very irritating and continues

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7528 Questions
Question
I have this rash that is very irritating and continues to itch. I do scratch it and it will fester up. this rash started on my lower left leg, on the outside of my calf. The rash has moved to my right leg, my left back of my hand, and on the right lower arm and elbow. I have been taking Benadryl and using cortisone cream, that will minimize the rash but will not get rid of it. This started two years ago and continues to spread. I did try antifungal cream and that did not help at all.
when I scratch, it will fester up and produce a clear fluid.
Thu, 1 Feb 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 5 minutes later
Brief Answer:
Kindly upload images

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.

Perhaps you have an eczematous skin condition.
I request you to kindly upload a few good quality images of the affected area in "Reports Section" so that I am able to have a look at what exactly it is and subsequently guide you accordingly.

Regards
Above answer was peer-reviewed by
 
Follow-up: I have this rash that is very irritating and continues 11 minutes later
IMG_0375.JPG
 
 
Answered by Dr. Kakkar S. 47 minutes later
Brief Answer:
Upload images

Detailed Answer:
Hi.

Sorry. You have to upload the image in "Reports Section" or you mail me the images at YYYY@YYYY with the subject line of the mail as Attention :Dr. Kakkar.
You may take help of the customer care team of HealthcareMagic.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor